# SDR FDEA201302060279

- Difficulty date: February 6, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 53,086 hours, 9,552 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 535 LT UPPER SUPPORT YOKE FOUND WITH CHAFED.  REPAIRED IAW SRM 53-20-07 FIGURE 201 REPAIR 1 REVISION 51.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 116.
